# SDR AALA202212216462

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737-8
- Aircraft serial: 31171
- Aircraft time: 28,479 hours, 12,085 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FORWARD GALLEY OVEN #2 GALLEY HAS PLASTIC ODOR WHEN IN USE. REPLACED OVEN PER AMM 25-32-03.
